Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 142, NWS Norman, OK

May 25, 20244 counties in Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2024, 8:06 PM CDT for 4 counties in Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2024, 8:06 PM CDT (01:06 UTC)
Expired
May 25, 2024, 8:45 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Norman radar (KTLX), 142 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:26 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3919 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3919 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
6.8
Supercell composite
21.2

Open this sounding in Storm Lab

The text

As transmitted.

139 
WFUS54 KOUN 260106
TOROUN
OKC019-069-085-095-260145-
/O.NEW.KOUN.TO.W.0142.240526T0106Z-240526T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
806 PM CDT Sat May 25 2024

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Western Johnston County in southeastern Oklahoma...
  Northeastern Love County in southern Oklahoma...
  Southeastern Carter County in southern Oklahoma...
  Northwestern Marshall County in southeastern Oklahoma...

* Until 845 PM CDT.

* At 805 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles southwest of Overbrook, moving northeast at 25
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.

This includes Interstate 35 between mile markers 18 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3395 9722 3404 9732 3429 9694 3407 9680
TIME...MOT...LOC 0105Z 232DEG 21KT 3402 9719 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Bunker
5 follow-up statements
407 
WWUS54 KOUN 260108
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
808 PM CDT Sat May 25 2024

OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
808 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...

At 807 PM CDT, a confirmed tornado was located near Overbrook, moving
northeast at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Broadcast media confirmed tornado on New Hope Road 
         northwest of Marietta.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.

This includes Interstate 35 between mile markers 18 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3395 9722 3404 9732 3429 9694 3407 9680
TIME...MOT...LOC 0107Z 232DEG 21KT 3403 9717 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Bunker
623 
WWUS54 KOUN 260112
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
812 PM CDT Sat May 25 2024

OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
812 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...

At 812 PM CDT, a confirmed tornado was located near Overbrook, moving
northeast at 25 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Broadcast media confirmed tornado south of Ardmore.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.

This includes Interstate 35 between mile markers 19 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3398 9714 3407 9727 3429 9694 3407 9680
TIME...MOT...LOC 0112Z 231DEG 21KT 3405 9714 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Bunker
873 
WWUS54 KOUN 260119
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
819 PM CDT Sat May 25 2024

OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
819 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHEASTERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...

At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Murray, moving northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Dickson, Mannsville, Lake Murray, and Overbrook.

This includes Interstate 35 between mile markers 22 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3400 9710 3409 9724 3425 9700 3428 9695
      3419 9688 3407 9680
TIME...MOT...LOC 0119Z 232DEG 21KT 3408 9710 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Bunker
442 
WWUS54 KOUN 260126
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
826 PM CDT Sat May 25 2024

OKC019-069-085-095-260145-
/O.CON.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
826 PM CDT Sat May 25 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR WESTERN
JOHNSTON...NORTHERN LOVE...SOUTHEASTERN CARTER AND NORTHWESTERN
MARSHALL COUNTIES...

At 826 PM CDT, a severe thunderstorm capable of producing a tornado
was located over northeastern Lake Murray, moving northeast at 25
mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Ardmore, Dickson, Mannsville, and Lake Murray.

This includes Interstate 35 between mile markers 25 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3403 9711 3413 9719 3425 9700 3428 9695
      3417 9687 3411 9683
TIME...MOT...LOC 0126Z 230DEG 21KT 3411 9707 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Bunker
180 
WWUS54 KOUN 260137
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
837 PM CDT Sat May 25 2024

OKC019-069-085-095-260147-
/O.EXP.KOUN.TO.W.0142.000000T0000Z-240526T0145Z/
Johnston OK-Love OK-Carter OK-Marshall OK-
837 PM CDT Sat May 25 2024

...THE TORNADO WARNING FOR WESTERN JOHNSTON...NORTHERN LOVE...
SOUTHEASTERN CARTER AND NORTHWESTERN MARSHALL COUNTIES WILL EXPIRE AT
845 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 3403 9711 3413 9719 3425 9700 3428 9695
      3417 9687 3411 9683
TIME...MOT...LOC 0137Z 232DEG 21KT 3415 9701 

$$

Bunker

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:31 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 25, 6:31 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
631 PM CDT Sat May 25 2024

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 218 PM CDT Sat May 25 2024

A Moderate severe risk will remain through much of our Oklahoma CWA
to an Enhanced risk across our Texas CWA through midnight with the
potential of severe storms rapidly growing to supercells initiating
east of an approaching dryline and Pacific-based cold front.
Increasing moisture will continue to destabilize the warm sector
which includes our entire CWA while strong mixing off the surface
may erode a weak cap as a low-level jet will be strengthening
overnight.  Steepening mid-level lapse rates will result in strong
to extreme Mixed Layer CAPE values.  The strong instability along
with strong shear could start convective initiation later this
afternoon into the evening hours with supercells producing very
large hail while DCAPE values in excess of 1500 J/kg could produce
over 80 mph downburst winds as well as a risk for tornados. Should
it develop, it would be fairly fast moving across our CWA and
exiting after midnight as the surface boundaries (dryline/cold
front) start pushing in from the west. Expecting Sunday to be dry.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 218 PM CDT Sat May 25 2024

We are still expected to stay dry next week Monday but the forecast
becomes "wetter" from Tuesday on with increasing storm probabilities
through the latter half of next week.  Although sunny and
unseasonably warmer (upper 80s to lower 90s) but less humid on
Monday, increasing afternoon cloud cover will be cooling
temperatures to more seasonably average as next week progresses.
However, could still feel muggy if the moister ECMWF solution is
correct.

Models in agreement with an upper ridge building over the western
U.S. returning the Southern Plains to a northwest flow pattern
expelling a series of shortwaves resulting in MCS activity coming
down from the Central & Southern High Plains.  As a result, will
maintain POPs for elevated storms from this complex every
evening/night starting Tuesday.  Down in the lower levels, models
also in agreement with increasing moisture transport reforming a
dryline lee of the Colorado/New Mexico Rockies with each daytime
punch only making it to the New Mexico/Texas state lines.  Models do
differ with the strength of the moisture return and instability into
our area with the ECMWF more aggressive and unstable advecting upper
60s dew points by Wednesday along with a warm front lifting into our
area on Friday.  Meanwhile, moisture advection is slightly weaker
(lower 60s dew points) with a less defined warm front passage with
the GFS solution. Without the potential of a surface boundary until
the end of the week, both models in agreement with moisture ascent
seen in the isentropic fields from the lower through mid-levels for
warm advection rain showers although may stay capped for any surface
based convection.  Thursday night/Fridays convection could be more
widespread with a stronger vort-max coming through over a lifting
warm front.  As far as severe, the overall "moister" ECMWF would
suggest a few strong storms with up to 1500 J/kg of MUCAPE although
shear would be very weak for any severe organization. Long range
models deviate at the end of this week with the handling of a large
amplitude trough digging through this weekend as per the ECMWF with
more of a short wave with the GFS solution.

&&

.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Sat May 25 2024

Scattered to numerous TS will continue across much of the region
through the remainder of the evening. Coverage of TS has already
become more sparse and will continue to decrease over the next few
hours across southwestern OK and western north TX. More
widespread TS is expected to continue over northwest OK and along
and east of I-35 through the mid to late evening hours. Outside of
convection, VFR will prevail at all TAF sites.

TS will exit the region late this evening, at which point a strong
low level jet will result in LLWS at all sites which will persist
through early Sunday morning. Some MVFR CIGs may also develop
Sunday morning, especially north and east of OKC, but confidence
is too low to include TAF mention at this issuance. Southerly
winds tonight and early Sunday will become west-northwesterly by
Sunday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  91  61  87 /  40   0   0   0
Hobart OK         64  94  60  92 /  20   0   0   0
Wichita Falls TX  72  97  63  92 /  30   0   0   0
Gage OK           60  89  54  91 /  10   0   0   0
Ponca City OK     68  88  58  86 /  60   0   0   0
Durant OK         72  94  65  89 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...68
LONG TERM....68
AVIATION...LUB/30
Hazardous weather outlook, May 25, 2:52 PM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
252 PM CDT Sat May 25 2024

OKZ004>048-050>052-TXZ083>090-262000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
252 PM CDT Sat May 25 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Severe thunderstorms will be possible this afternoon through the
evening hours with supercells that could produce up to softball
size hail and up to 80 mph or higher downburst wind gusts. Long
track tornadoes will also be possible anywhere in the risk area.
All of our area is within a risk for severe storms with the
highest risk area across northern through central and southwest
Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across our
entire area should prepare for severe weather operations through
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms chances will return on Tuesday and every day and
night through Friday. A few of these storms could become strong to
low-end severe.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 25, 7:46 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
746 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Hail             1 SE Waukomis           36.26N 97.89W
05/25/2024  E0.75 Inch       Garfield           OK   Public

            Report from mPING.

&&

JH
Special weather statement, May 25, 7:48 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
748 PM CDT Sat May 25 2024

OKZ023-024-027-260115-
Grady OK-Canadian OK-Caddo OK-
748 PM CDT Sat May 25 2024

...A strong thunderstorm will impact portions of northwestern Grady,
northern Caddo and southern Canadian Counties through 815 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm near
Binger, moving east at 55 mph.

HAZARD...Wind gusts of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
El Reno, Union City, Minco, Binger, Lookeba, Cogar, Albert, and Cedar
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3519 9844 3536 9852 3560 9789 3535 9777
TIME...MOT...LOC 0048Z 249DEG 47KT 3530 9840

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

30
Local storm report, May 25, 7:55 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
755 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             3 N Hennessey           36.15N 97.89W
05/25/2024  E1.00 Inch       Kingfisher         OK   Storm Chaser

            photo via Twitter.

&&

JH
Local storm report, May 25, 8:01 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
801 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     Tstm Wnd Gst     5 SW Breckenridge       36.38N 97.78W
05/25/2024  M74 MPH          Garfield           OK   AWOS

&&

JH
Local storm report, May 25, 8:03 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
803 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     Hail             4 N Hennessey           36.16N 97.90W
05/25/2024  E2.00 Inch       Kingfisher         OK   Public

            photo on Twitter; time estimated based on
            radar.

&&

JH
Local storm report, May 25, 8:06 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
806 PM CDT Sat May 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Flash Flood      1 SSW Enid              36.39N 97.89W
05/25/2024                   Garfield           OK   Emergency Mngr

            Intersection of 81 and 412 is underwater.

&&

JH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love44 min
May 25, 7:07 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods41 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods35 min
May 25, 7:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita33 min
May 25, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield39 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningOUNGrant, Kay27 min
May 25, 7:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Grant, Major38 min
May 25, 7:24 PM CDTTornado WarningOUNCarter, Love51 min
May 25, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Love, Marshall50 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant25 min
May 25, 7:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kingfisher19 min
May 25, 7:46 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Noble, Payne44 min
May 25, 7:48 PM CDTSpecial Weather StatementOUNCanadian27 min
May 25, 7:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Noble26 min
May 25, 8:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Johnston, Love, Marshall39 min
May 25, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Logan, Noble, Payne47 min
May 25, 8:17 PM CDTAreal Flood AdvisoryOUNGarfield, Noble, Payne3 hr
May 25, 8:29 PM CDTSevere Thunderstorm WarningOUNKay46 min
May 25, 8:33 PM CDTAreal Flood AdvisoryOUNCarter, Johnston, Love, Marshall3 hr
May 25, 8:38 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall, Murray37 min
May 25, 8:54 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble51 min
May 25, 9:06 PM CDTSpecial Weather StatementOUNCoal, Johnston39 min
May 25, 9:11 PM CDTSevere Thunderstorm WarningOUNKay, Noble49 min
May 25, 9:15 PM CDTSpecial Weather StatementOUNAtoka60 min
May 25, 9:17 PM CDTTornado WarningOUNGarfield, Kay, Noble43 min
May 25, 9:46 PM CDTSpecial Weather StatementOUNLove44 min
May 25, 11:56 PM CDTSevere Thunderstorm WarningOUNKay19 min
May 26, 12:20 AM CDTSpecial Weather StatementOUNAtoka25 min

Nearby

Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.